MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA KIT; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA KIT; DILATOR, CATHETER, URETERAL
Model Number M0062251310
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra balloon was used during a procedure performed on (b)(6) 2020.According to the complainant, during procedure, after the balloon was inflated with contrast agent, it was found that the balloon had a small puncture.No patient complications have been reported as a result to this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
UROMAX ULTRA KIT
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9873567
Report Number3005099803-2020-01294
Device Sequence Number2910015
Product Code KOE
UDI-Device Identifier08714729341383
UDI-Public08714729341383
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K980795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Model NumberM0062251310
Device Catalogue Number225-131
Device Lot Number0022817330
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1